MathSciNet Relay Station
MathSciNet bibliographic data
MR1070525 03E10 (03E35)
Jech, Thomas; Shelah, Saharon On a conjecture of Tarski on products of cardinals. Proc. Amer. Math. Soc. 112 (1991), no. 4, 1117–1124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement